Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 70, NWS Shreveport, LA

April 29, 20166 counties in Arkansas; 6 counties in Texas; Bossier Parish, Caddo Parish, Webster Parish, Louisiana

NWS Shreveport, LA issued this flash flood warning at Apr 29, 2016, 11:32 PM CDT for 6 counties in Arkansas; 6 counties in Texas; Bossier Parish, Caddo Parish, Webster Parish, Louisiana. It was in force for 8 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2016, 11:32 PM CDT (04:32 UTC)
Expired
Apr 30, 2016, 7:30 AM CDT
In force
8 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA, Bowie County, TX, Cass County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 68 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 1:20 AM CDTFLASH FLOOD7 Nnw Bradley, ARARKANSAS COUNTY ROAD 360 IS UNDER WATER...6 MILES WEST OF HWY 29.
Apr 30, 1:20 AM CDTFLASH FLOODLewisville, ARNUMEROUS STREETS FLOODED NEAR US HWY 82.
Apr 30, 1:20 AM CDTFLASH FLOODStamps, ARNUMEROUS STREETS UNDER WATER IN THE TOWN OF STAMPS.
Apr 30, 1:25 AM CDTFLASH FLOODLewisville, AREMERGENCY MANAGER REPORTS HIGH WATER RESCUE IN WESTERN PORTIONS OF LEWISVILLE.
Apr 30, 2:00 AM CDTFLASH FLOODVivian, LANUMEROUS ROADS ACROSS NORTHERN CADDO PARISH WERE FLOODED AND CLOSED. SEVERAL CARS STALLED IN HIGH WATER AT VARIOUS LOCATIONS ACROSS THE NORTHERN HALF OF THE PARISH.
Apr 30, 2:20 AM CDTFLASH FLOOD4 W Bradley, ARSEVERAL HOMES UNDER WATER IN THE GIN CITY COMMUNITY.
Apr 30, 2:40 AM CDTFLASH FLOOD6 Ssw Atlanta, TXFLOODING REPORTED ON HWY 43 IMPASSABLE SEVERAL LOCATIONS BETWEEN BIVINGS AND KILDARE JUNCTION.
Apr 30, 3:00 AM CDTFLASH FLOOD2 N Plain Dealing, LAHIGH WATER WAS OVER THE INTERSECTION OF HIGHWAY 3 AND 537 NORTH OF PLAIN DEALING. HIGH WATER ALSO COVERED A PORTION OF OLD PLAIN DEALING ROAD.
Apr 30, 3:00 AM CDTFLASH FLOODPlain Dealing, LAA MUDSLIDE BRIEFLY CLOSED A PORTION OF THE 1200 BLOCK OF HIGHWAY 2 NEAR THE PLAIN DEALING CIVIC CENTER.
Apr 30, 3:28 AM CDTFLASH FLOOD2 N Benton, LAFLOODING REPORTED IN PLAIN DEALING... HWY 3 NEAR ARK BORDER... NORTHERN PARTS OF BENTON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 108 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 4.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 455 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
835 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
455 m²/s²
0-3 km storm-relative helicity
577 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted.

841 
WGUS54 KSHV 300432
FFWSHV
ARC027-057-073-081-091-099-LAC015-017-119-TXC037-067-203-315-343-459-
300830-
/O.NEW.KSHV.FF.W.0070.160430T0432Z-160430T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1132 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
  MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHWESTERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTH CENTRAL HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
  NORTHERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHEASTERN MORRIS COUNTY IN NORTHEASTERN TEXAS...
  SOUTHEASTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...
  CASS COUNTY IN NORTHEASTERN TEXAS...
  NORTHEASTERN UPSHUR COUNTY IN NORTHEASTERN TEXAS...
  NORTHEASTERN HARRISON COUNTY IN NORTHEASTERN TEXAS...
  MARION COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 330 AM CDT

* AT 1131 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. WIDESPREAD RAINFALL AMOUNTS
  OFONE TO THREE INCHES HAVE ALREADY FALLEN ACROSS THE WARNED
  AREA...WITH ADDITIONAL HEAVY RAINFALL EXPECTED TO MOVE OVER THE
  AREA OVER THE NEXT FEW HOURS. THUS...FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TEXARKANA...ATLANTA...WAKE VILLAGE...STAMPS...LEWISVILLE...VIVIAN...NASH...
  BLANCHARD...JEFFERSON...LINDEN...BENTON...QUEEN CITY...PLAIN DEALING...
  OIL CITY...FOUKE...MOORINGSPORT...BRADLEY...HOSSTON...BUCKNER AND
  RODESSA.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES...WITH ISOLATED
HIGHER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH 330 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3354 9404 3354 9395 3359 9384 3350 9377
      3348 9351 3343 9340 3327 9344 3326 9348
      3298 9353 3267 9345 3251 9404 3269 9404
      3274 9410 3270 9419 3275 9425 3270 9436
      3271 9452 3280 9470 3284 9467 3285 9470

$$

15
1 follow-up statement
469 
WGUS54 KSHV 300821
FFWSHV
ARC027-057-073-081-091-099-LAC015-017-119-TXC037-067-203-315-343-459-
301230-
/O.EXT.KSHV.FF.W.0070.000000T0000Z-160430T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
321 AM CDT SAT APR 30 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  WESTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
  MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHWESTERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTH CENTRAL HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
  NORTHERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHEASTERN MORRIS COUNTY IN NORTHEASTERN TEXAS...
  SOUTHEASTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...
  CASS COUNTY IN NORTHEASTERN TEXAS...
  NORTHEASTERN UPSHUR COUNTY IN NORTHEASTERN TEXAS...
  NORTHEASTERN HARRISON COUNTY IN NORTHEASTERN TEXAS...
  MARION COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 730 AM CDT

* AT 321 AM CDT...DOPPLER RADAR INDICATED SHOWERS AND EMBEDDED
  THUNDERSTORMS CONTINUING TO PRODUCE MODERATE RAIN ACROSS THE
  WARNED AREA. WIDESPREAD RAINFALL AMOUNTS OF THREE TO IN EXCESS OF
  SIX INCHES HAS FALLEN ACROSS THE WARNED AREA SINCE FRIDAY
  AFTERNOON. NUMEROUS ROADS ARE FLOODED AND CLOSED...AND WATER HAS
  ENTERED HOMES THROUGHOUT LAFAYETTE COUNTY ARKANSAS. TRAVEL IS
  STRONGLY DISCOURAGED THIS MORNING. FLASH FLOODING IS ALREADY
  OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TEXARKANA...ATLANTA...WAKE VILLAGE...STAMPS...LEWISVILLE...VIVIAN...NASH...
  BLANCHARD...JEFFERSON...LINDEN...BENTON...QUEEN CITY...PLAIN DEALING...
  OIL CITY...FOUKE...MOORINGSPORT...BRADLEY...HOSSTON...BUCKNER AND
  RODESSA.

ADDITIONAL RAINFALL AMOUNTS OF A HALF INCH TO AN INCH...WITH
ISOLATED HIGHER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH
730 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3354 9404 3354 9395 3359 9384 3350 9377
      3348 9351 3343 9340 3327 9344 3326 9348
      3298 9353 3267 9345 3251 9404 3269 9404
      3274 9410 3270 9419 3275 9425 3270 9436
      3271 9452 3280 9470 3284 9467 3285 9470

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 10:27 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 29, 10:27 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 PM CDT FRI APR 29 2016

.DISCUSSION...
CURRENT MCS OVER E TX/NW LA/SW AR/SE OK CONTINUES TO SLOWLY EXPAND
ENE THIS EVENING...WITH MOSAIC RADAR IMAGERY INDICATING A SECOND
LINE OF STRONG CONVECTION JUST TO THE W OVER ECNTRL TX JUST AHEAD
OF A WEAK COLD FRONT EXTENDING FROM ERN OK INTO CNTRL TX. THE
SHORT TERM PROGS/LATEST HRRR DEPICT THIS CONVECTION SLOWLY
MARCHING E TONIGHT...WITH THE LINE OF CONVECTION E OF I-35
EVENTUALLY OVERTAKING A PORTION OF THE ONGOING MCS OVER E TX/SW
AR. THE OVERALL HAIL THREAT HAS DIMINISHED THIS EVENING...BUT
STILL HAVE A THREAT FOR DAMAGING WINDS/ISOLATED TORNADOES GIVEN
THE STRONG SHEAR STILL IN PLACE...HENCE THE TOR WATCH REPLACEMENT
WITH SVR WATCH #128 FOR ALL BUT CALDWELL/GRANT/LASALLE PARISHES IN
NCNTRL LA THROUGH 10Z.

THE CURRENT FORECAST LOOKS GOOD...BUT GIVEN THE 00Z
GUIDANCE/HRRR...HAVE REMOVED THE HEAVY RAINFALL WORDING MUCH OF E
TX/SE OK/SW AR SATURDAY...AND REMOVED THE HEAVY RAINFALL WORDING
FOR THE REMAINDER OF THE REGION SATURDAY AFTERNOON AS THE REGION
IS QUICKLY DRY SLOTTED BEHIND THE SHORTWAVE PASSAGE. THUS...THE
CURRENT FLASH FLOOD WATCH SHOULD BE CANCELLED BEFORE THE
EXPIRATION TIMES SATURDAY/SATURDAY NIGHT AS THE THREAT FOR FLASH
FLOODING SHOULD END.

ZONE UPDATE/WATCH ISSUANCE ALREADY OUT...GRIDS WILL BE AVAILABLE
SHORTLY.

15

&&

.PREV DISCUSSION... /ISSUED 654 PM CDT FRI APR 29 2016/

AVIATION...
FOR THE 30/00Z TAFS...ANOTHER COMPLEX FORECAST ONCE AGAIN WITH
AMENDMENTS LIKELY. WIDESPREAD CONVECTION...INCLUDING OCCASIONAL
SEVERE TSTMS...ARE AFFECTING MOST TERMINALS IN E TX NORTH OF
I-20/SRN AR/SE OK. SCATTERED STRONG/SEVERE CONVECTION IS ONGOING
FARTHER SOUTH OF I-20 IN E TX. STRONG TO SEVERE TSTMS WILL AFFECT
ALL TAF SITES DURING THE PERIOD AND FLIGHT CONDITIONS WILL LIKELY
FLUCTUATE. A MORE SOLID LINE OF TSTMS SHOULD DEVELOP AFTER 30/06Z
AND WILL MOVE ACROSS THE AREA AND SHOULD BE MOVING EAST OF THE
REGION AFTER 30/21Z. A FEW LINGERING TSTMS WILL BE POSSIBLE
THROUGH 01/00Z. /09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  82  67  82 /  90  70  50  20
MLU  70  81  68  83 /  70  70  70  30
DEQ  66  78  58  81 /  90  50  20  10
TXK  68  80  62  82 /  90  70  30  10
ELD  69  80  65  83 /  90  70  50  20
TYR  68  82  63  81 /  90  50  20  10
GGG  69  83  65  82 /  90  70  30  10
LFK  70  81  69  82 /  90  70  50  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR LAZ001>004.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
     017>022.

OK...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>151.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.

&&

15
Hazardous weather outlook, Apr 29, 11:52 AM CDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT FRI APR 29 2016

ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED
TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON
HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS
WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN
LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE
MOVES INTO THE REGION FROM THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-
149>153-165>167-301700-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE
FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER
THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS
EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST
ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF
NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

12

In the hours before

Local storm report, Apr 29, 10:49 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1049 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TSTM WND DMG     2 NW WASKOM             32.50N  94.09W
04/29/2016                   HARRISON           TX   AMATEUR RADIO

            NUMEROUS TREES DOWN

&&

EVENT NUMBER SHV1600422

21
Local storm report, Apr 29, 11:10 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1110 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     FLASH FLOOD      DE QUEEN                34.04N  94.34W
04/29/2016                   SEVIER             AR   911 CALL CENTER

            ROADS CLOSED DUE TO FLOODING...NUMEROUS COUNTY ROADS
            FLOODED

&&

EVENT NUMBER SHV1600423

21
Local storm report, Apr 29, 11:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1112 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND DMG     DE QUEEN                34.04N  94.34W
04/29/2016                   SEVIER             AR   911 CALL CENTER

            NUMEROUS TREES DOWN

&&

EVENT NUMBER SHV1600424

21
Local storm report, Apr 29, 11:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1113 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     HORATIO                 33.94N  94.36W
04/29/2016                   SEVIER             AR   911 CALL CENTER

            POWER LINES DOWN...POWER OUT TO THE TOWN

&&

EVENT NUMBER SHV1600426

21
Local storm report, Apr 29, 11:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     FLASH FLOOD      4 S DAINGERFIELD        32.97N  94.72W
04/29/2016                   MORRIS             TX   AMATEUR RADIO

            NUMEROUS COUNTY ROADS FLOODED...STREET FLOODING NEAR
            JENKINS

&&

EVENT NUMBER SHV1600427

21
Local storm report, Apr 29, 11:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     BEN LOMOND              33.83N  94.11W
04/29/2016  M70 MPH          SEVIER             AR   TRAINED SPOTTER

&&

EVENT NUMBER SHV1600428

21

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:24 PM CDTFlash Flood WarningSHVHempstead, Howard, Little River, Nevada, Sevier10 hr
Apr 29, 9:21 PM CDTSpecial Weather StatementSHVHempstead39 min
Apr 29, 10:09 PM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier66 min
Apr 29, 11:15 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier60 min
Apr 29, 11:25 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Little River, Miller, Nevada65 min
Apr 29, 11:30 PM CDTTornado WarningSHVLafayette30 min
Apr 29, 11:59 PM CDTTornado WarningSHVLafayette46 min
Apr 30, 12:25 AM CDTTornado WarningSHVColumbia, Lafayette50 min
Apr 30, 12:58 AM CDTTornado WarningSHVColumbia, Lafayette, Nevada47 min
Apr 30, 1:27 AM CDTFlash Flood WarningSHVColumbia, Nevada5 hr
Apr 30, 2:12 AM CDTSpecial Weather StatementSHVColumbia48 min
Apr 30, 2:44 AM CDTTornado WarningSHVColumbia, Union61 min
Apr 30, 4:17 AM CDTRiver Flood WarningSHVLittle River, Sevier53 hr
Apr 30, 5:21 AM CDTAreal Flood WarningSHVHempstead, Howard, Little River, Nevada, Sevier6 hr
Apr 30, 6:01 AM CDTAreal Flood WarningSHVColumbia6 hr
Apr 30, 7:27 AM CDTAreal Flood WarningSHVLafayette, Miller6 hr
Apr 30, 1:27 PM CDTAreal Flood WarningSHVLafayette, Miller3 hr
Apr 29, 7:03 PM CDTSpecial Weather StatementSHVCherokee, Rusk42 min
Apr 29, 7:13 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Morris, Titus, Upshur28 min
Apr 29, 7:16 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur23 min
Apr 29, 7:25 PM CDTSpecial Weather StatementSHVUpshur35 min
Apr 29, 7:35 PM CDTTornado WarningSHVCherokee, Nacogdoches, Rusk40 min
Apr 29, 7:38 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Rusk, Smith, Upshur52 min
Apr 29, 7:38 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Marion, Morris, Upshur21 min
Apr 29, 7:45 PM CDTFlash Flood WarningSHVSmith, Upshur, Wood10 hr
Apr 29, 7:59 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, Shelby46 min
Apr 29, 8:41 PM CDTSpecial Weather StatementSHVAngelina, San Augustine, Shelby49 min
Apr 29, 8:46 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby44 min
Apr 29, 9:08 PM CDTSpecial Weather StatementSHVMarion52 min
Apr 29, 9:15 PM CDTSpecial Weather StatementSHVHarrison, Rusk45 min
Apr 29, 9:21 PM CDTFlash Flood WarningSHVCass, Gregg, Harrison, Marion, Panola, Rusk8 hr
Apr 29, 9:32 PM CDTSpecial Weather StatementSHVShelby43 min
Apr 29, 10:27 PM CDTTornado WarningSHVHarrison, Panola33 min
Apr 29, 10:57 PM CDTTornado WarningSHVHarrison, Marion33 min
Apr 29, 11:09 PM CDTFlash Flood WarningSHVCherokee, Nacogdoches8 hr
Apr 29, 11:38 PM CDTTornado WarningSHVCass, Harrison, Marion37 min
Apr 30, 12:13 AM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Panola, Rusk62 min
Apr 30, 12:35 AM CDTTornado WarningSHVHarrison55 min
Apr 30, 12:58 AM CDTTornado WarningSHVHarrison, Marion47 min
Apr 30, 3:34 AM CDTAreal Flood AdvisorySHVAngelina, Nacogdoches3 hr
Apr 30, 3:42 AM CDTAreal Flood AdvisorySHVPanola3 hr
Apr 30, 3:45 AM CDTSpecial Weather StatementSHVSabine, Shelby45 min
Apr 30, 3:55 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine65 min
Apr 30, 4:16 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches6 days
Apr 30, 4:20 AM CDTRiver Flood WarningSHVPanola, Shelby9 days
Apr 30, 4:22 AM CDTRiver Flood WarningSHVNacogdoches, Rusk3 days
Apr 30, 4:23 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith4 days
Apr 30, 4:25 AM CDTRiver Flood WarningSHVWood5 days
Apr 30, 4:25 AM CDTRiver Flood WarningSHVGregg55 hr
Apr 30, 4:26 AM CDTRiver Flood WarningSHVUpshur, Wood4 days
Apr 30, 4:30 AM CDTSevere Thunderstorm WarningSHVShelby60 min
Apr 30, 4:54 AM CDTTornado WarningSHVSabine, San Augustine49 min
Apr 30, 5:28 AM CDTAreal Flood WarningSHVGregg, Harrison, Panola, Rusk, Shelby6 hr
Apr 30, 5:46 AM CDTAreal Flood WarningSHVSmith, Upshur, Wood6 hr
Apr 30, 6:15 AM CDTSpecial Weather StatementSHVSabine45 min
Apr 30, 7:03 AM CDTAreal Flood WarningSHVCherokee, Nacogdoches6 hr
Apr 30, 7:36 AM CDTRiver Flood WarningSHVCass, Harrison, Marion13 days
Apr 30, 7:37 AM CDTRiver Flood WarningSHVCass, Marion8 days
Apr 30, 7:38 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur7 days
Apr 30, 11:47 AM CDTAreal Flood WarningSHVGregg, Harrison, Panola, Rusk, Shelby3 hr
Apr 29, 9:54 PM CDTSpecial Weather StatementSHVBossier51 min
Apr 29, 9:58 PM CDTTornado WarningSHVBossier, Caddo32 min
Apr 30, 1:30 AM CDTTornado WarningSHVBossier, Caddo45 min
Apr 30, 5:31 AM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Red River46 min
Apr 30, 8:03 AM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Red River, Winn27 min
Apr 30, 8:09 AM CDTTornado WarningSHVJackson, Lincoln, Union25 min
Apr 30, 10:23 AM CDTSpecial Weather StatementSHVGrant52 min
Apr 30, 11:12 AM CDTRiver Flood WarningSHVCaldwell, Ouachita3 days
Apr 30, 11:18 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn4 days
Apr 30, 12:08 PM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster10 days
Apr 30, 12:08 PM CDTSpecial Weather StatementSHVLaSalle37 min
Apr 30, 12:15 PM CDTRiver Flood WarningSHVBossier, Caddo, Red River8 days

Nearby

Flash Flood Warnings in Arkansas, 2016Flash Flood Warnings in Texas, 2016Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.